# SDR UPS99830740

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L24L AT STA 879 HAD CORROSION FWD AND AFT.  REMOVED CORROSION FOUND FITTING OUT OF LIMITS.  FABRICATED NEW FITTING AND REPAIR PARTS IAW DC8 SRM 57-2-1 FIG 3B & RFTS NR N836UP-36-20407.  INSTALLED FITTING AND REPAIR PARTS IAW DC8 SRM 51-1-20D & 51-3-0.
